I'm 17 going on 18, last year in the month or June (2012) I had my first and only depo shot, I was due again for another one on August but I chose to never go back. And I had my first period on he month of November and it was like two weeks long of continuous spotting. Then on December I started having a 28 day cycle every month til this day. I still haven't been able to get pregnant and I kind of do notice egg white discharge, watery, creamy, sticky ... You name it, after about 4 days after I end my period. I have sex on my fertile days and still haven't got pregnant, is there any case of the depo shot causing infertility, temporary infertility, a normal side effect, I'm worried :( please help
Hi! If you were my patient, I would advise you that if you are having regular menstrual periods, it is a sign that the depo shot has worn off and is no longer affecting you. You probably haven't given things enough time as far as the pregnancy/fertility thing goes. It can often take up to a year and we usually don't worry unless you have tried for longer than that. I would encourage you not to be in a rush! Your body will do what's right! Dr B
But it's always on my fertile days that I have sex though I never miss a day I'm kind of thinking maybe he's infertile not me :/ he's 19 could there be a possibility that at a young age you can suffering from infertility ?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.